# SDR 2003F00634

- Difficulty date: September 8, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Pax Door Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR, PASSENGER DOOR WARNING MESSAGE ON EICAS WITH DOOR CLOSED.  MAINTENANCE SECURED HARNESS CONNECTOR, CLEARED EICAS FAULT, OPS AND FUNCTIONAL CHECK GOOD.  (M)
